# SDR DHL2004801530

- Difficulty date: September 4, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 81,349 hours, 31,015 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing
- Part time: 81,349 hours, 31,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E PANEL INTERNAL SKIN DELAMINATED, XW 97.000 TO XRS 162.000 (LWR).  REMOVED DELAMINATED RT WING T/E LWR PANEL (XW 97.000 - XRS 162.000) IAW DC8 SRM 51-3-0 PG 1.  CLEANED, TREATED AND PRIMED AREA IAW DC8 SRM 51-1-8B.  INSTALLED NEW RT WING T/E LWR PANEL IAW DC8 SRM 51-3-0 PG 1.
